It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jra on June 12, 2000 at 06:58:13:

In Reply to: Re: Vioxx side effects posted by S.J. Rice on January 31, 2000 at 17:45:43:

: My husband (65 y.o) has just been diagnosed w/ osteo in his hips and spine. Dr. put him on vioxx; w/in 2 weeks he was going nuts from tinnitus (ringing in his ears). Within two days of stopping the vioxx, it seems to be gone.
: Can anyone shed any light on this???
: Thanks. sjr

: : Hearing distortion in 73 year old, who has hearing aids. went away after discontinuing medication for 2 days hummmm

I KNOW the ringing; THAT went away when I quit. I also found that the stuff did NOT last 24 hrs and I was worse off when it wore off. So I quit (after taking it for months):BAD move. I hurt in places I NEVER hurt before. Took it for bad knees. Now, just that suddenly, bad hips, shoulders, hands, feet, chest bones, aching teeth. I wish to God I'd never swallowed the first tablet.

Follow Ups

All times are GMT -7. The time now is 10:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!